# SDR SWAA2013012811999

- Difficulty date: January 28, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 33,558 hours, 21,836 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Part number: SG95530003
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER SKATE ANGLE CRACKED.  TRIMMED OUT DAMAGED AREA PER BOEING DRAWING SG95530003.
